User Profile
After a severe inflammatory response to Synvisc, I had fluid removed from my knee and steroid place.knee is still very painful and difficult to walk on. Is there anything else that can be done?


Did you find this post helpful?
|

User Profile
replied November 28th, 2018
Arthritis Answer A64630
If there was an allergic reaction to Synvisc (hylan G-F 20) then intra articular steroids would be the correct choice. For the associated pain NSAIDS or paracetamol in combination with tramadol and gabapentin can also be helpful.


|
Did you find this post helpful?
Tags: Arthritis
Quick Reply
Must Read
Arthritis is the most common cause of disability in the United States. Learn more about types of arthritis here....
Do you feel pain and stiffness in your body or have trouble moving around? You might have arthritis. Learn more about arthritis signs and symptoms here....
Signs and symptoms of rheumatic diseases are common to many different diseases. Diagnose arthritis correctly using these step-by-step diagnosis instructions....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Arthritis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.